# SDR CA970507018

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hose Assembly
- Part number: 286D80254260
- Condition: Failed
- Location: #1 Hyd System
- Part time: 1,462 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, H

## Discrepancy

(CAN) IN CRUISE THE #1 HYDRAULIC SYSTEM QUANTITY DROPPED TO ZERO. THE FLIGHT WAS DIVERTED. POST FLIGHT INSPECTION FOUND THE #1 SYSTEM HYDRAULIC PUMP HIGH PRESSURE HOSE HAD FAILED.
